# SDR 2001FA0000612

- Difficulty date: November 23, 2001
- Submitted: November 23, 2001
- Operation: General aviation
- Aircraft: N9541J
- Make and model: Cessna A188B
- Aircraft serial: 18803819T
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT STARTED THE AIRCRAFT ENGINE, THE AIRCRAFT  STARTED TO ROLL, AT WHICH TIME THE PILOT APPLIED THE BRAKES.  THE LEFT BRAKE WAS OPERATIONAL BUT THE RIGHT WAS FLAT. THIS CAUSED THE AIRCRAFT TO SWERVE TO THE LEFT HITTING A CESSNA CARAVAN DAMAGING BOTH AIRCRAFT. THE BRAKE SYSTEM WAS INSPECTED, RESERVOIR FOUND TO BE FULL, NO LEAKS FOUND.  SUSPECT AIR IN THE BRAKE SYSTEM.
